Download Construction of mappings for Hamiltonian systems and their by Abdullaev S.S. PDF

By Abdullaev S.S.

Show description

Read Online or Download Construction of mappings for Hamiltonian systems and their applications PD PDF

Similar mathematics books

Partial differential equations with Fourier series and BVP

This example-rich reference fosters a gentle transition from ordinary traditional differential equations to extra complicated innovations. Asmar's secure sort and emphasis on purposes make the fabric obtainable even to readers with constrained publicity to issues past calculus. Encourages computing device for illustrating effects and functions, yet is additionally compatible to be used with out computing device entry.

Extra info for Construction of mappings for Hamiltonian systems and their applications PD

Sample text

XLIV (1991), 819-851. [23] W. M. Ni, I. Takagi. Locating the peaks of least-energy solutions to a semilinear Neumann problem, Duke Math. J. 70 (1993), 247-281. [24] W. M. Ni, J. Wei. On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure App. Math. 48 (1995), 731-768. [25] Y. J. Oh. Existence of semi-classical bound states of nonlinear Schr¨ odinger equation with potential on the class (V )a , Comm. Partial Diff. , Vol 13 (1998), 1499-1519.

1 Scuola Normale Superiore, Gennaio 2000. [14] T. D’Aprile. On the behaviour of symmetric solutions for a nonlinear elliptic field equation in the semi-classical limit: concentration around a circle, preprint n. 16 Scuola Normale Superiore, Maggio 2000. [15] M. Del Pino, P. Felmer. Local mountain passes for semilinear elliptic problems in unbounded domains, Calc. Var. PDE, Vol 4 (1996), 121-137. [16] M. Del Pino, P. Felmer. Semi-classical states for nonlinear Schr¨ odinger equations, J. Funct. , Vol 149 (1997), 245-265.

A. Strauss. Existence of solitary waves in higher dimensions, Comm. Math. , Vol 55 (1977), 149-162. [29] X. Wang. On concentration of positive bound states of nonlinear Schr¨ odinger equations, Comm. Math. , Vol 153, No 2 (1993), 229-244. [30] J. Wei. On the construction of single-peaked solutions to a singularly perturbed elliptic Dirichlet problem, J. Diff. , 129, No 2 (1996), 315-333.

Download PDF sample

Rated 4.19 of 5 – based on 22 votes